I should ask how long have been on the med, it made me sleep for a couple of weeks. Taking it at night will really help, some in this drug class make you sleep, this one does. It has so many benefits if you can put up with it at the beginning, it's supper for OCD, PTSD, and one you don't have to worry about PMDD. I would say stay on the drug until you can without a doubt be free of the obessive thoughts. It's easier to work on issues when you have a bit of help.
take it at night -drifter0213 (the zoloft)
thank you for your advice much appreciated,
I just wanted to clarify that i was not saying that its "easier" to catch being homosexual however in Australia its 80% homosexual population, 9% Drug using and 11% hetrosexual with a large percentage of the last fact being female contracting it from a male.
Regardless of that Zoloft is making me extremely tired is there something i could do to just stop the tiredness/? Hence i just wanted to stop cold turkey.
Firstly, it's very important you do not stop Zoloft cold turkey, the withdrawals are painful and could be serious.
You have what is Obessive of the OCD disorder, and actually SSRI's are used to treat that, Zoloft from my own personal experience is excellent for that.
I also did Safe Sex workshops in the early 90's. There are a few misconceptions. 1) Heterosexuals have less of a chance in getting HIV, the truth is it's mostly straight folks that have it. The problem is that Gay men got the media attention.In fact Gay men are far more educated then heterosexual men, albeit it's assumed that anal sex is riskier then vaginal sex, in truth it's not. I also can tell you definitely without a doubt, if that is the only "risky" sexual contact you have had, you are more then safe. There are no mucus membranes in the hand. Cleanliness of the atmosphere does not have anything to do with being infected, even in a "rub and tug" environment. The problem with OCD is that there isn't the rational thinking, then the brain gets accustomed to the fight or flight response. You have to retrain your brain.
I hope this helps, and please speak to your pdoc or GP first.